Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Abdominal pain, frequent urination after masturbation. What should be done?

hii I M ROONAk I am 23 years old I hv watchec FEMDOME ,ballbusting porn& I tried to do it on my self thats why my balls become little smaller perhaps,an my penis not get straight for more then 3-5 minutes But at the same time my penis is not as hard as it was ,,what should I do AND ya their is pain often in my right side near stomach may be in kidney since it is fromfront to back of my right side AND I m having URINE in every One and Half Hour then getting thirty again PLEASE HELP me doctor I DONT KNOW wht should i do..... :( :(
Asked On : Fri, 13 Jul 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
i think you have been experimenting on yourself a lot over porn. regarding frequent urination, you may be having urinary tract infection nothng to worry do a urine routine test done if pus cells found then take antibiotics. next is the issue of pain , yes if you do sexual activities in abnormal posture it will hurt you with backache and bodyache. refrain from these.
Answered: Thu, 15 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor